Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 27, 2011, 7:16 AM CDT for Bledsoe County, Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 7:16 AM CDT (12:16 UTC)
- Expired
- Apr 27, 2011, 8:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
County Bledsoe County, TN
The radar
The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:45 AM CDT | TSTM WND DMG | Pikeville, TN | COUPLE TREES DOWN ON HIGHWAY 127 REPORTED BY DISPATH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:07 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS54 KMRX 271216
SVRMRX
TNC007-271300-
/O.NEW.KMRX.SV.W.0103.110427T1216Z-110427T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLEDSOE COUNTY IN EAST TENNESSEE...
* UNTIL 800 AM CDT
* AT 713 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SPARTA TO SPENCER TO 12
MILES NORTHEAST OF GRUETLI-LAAGER...AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
PIKEVILLE...OLD CUMBERLAND...PALIO...MOUNT CREST...BRAYTON AND
MELVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3557 8543 3572 8528 3577 8525 3578 8504
3576 8503 3577 8492 3568 8498 3557 8511
3554 8510 3550 8514 3547 8512 3545 8517
3535 8523 3550 8540 3554 8544
TIME...MOT...LOC 1216Z 255DEG 44KT 3590 8544 3574 8540
3553 8548
$$
TG1 follow-up statement
256
WWUS54 KMRX 271244
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
744 AM CDT WED APR 27 2011
TNC007-271300-
/O.CON.KMRX.SV.W.0103.000000T0000Z-110427T1300Z/
BLEDSOE TN-
744 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR BLEDSOE COUNTY...
AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF MELVINE TO MOUNT
CREST TO PALIO...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
CROSSVILLE TO PIKEVILLE TO 9 MILES NORTHEAST OF DUNLAP...MOVING EAST
AT 40 MPH.
LOCATIONS IN THE WARNING INCLUDE...
PIKEVILLE...BRAYTON AND MELVINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3550 8538 3577 8525 3578 8504 3576 8501
3577 8493 3568 8500 3558 8510 3554 8510
3550 8514 3547 8512 3545 8517 3535 8523
TIME...MOT...LOC 1244Z 259DEG 36KT 3585 8511 3568 8518
3549 8529
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:17 AM CDT, 59 minutes earlier.
Area forecast discussion, Apr 27, 6:17 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
717 AM EDT WED APR 27 2011
.AVIATION...VFR CONDITIONS EXPECTED EARLY IN THE TAF PERIOD. BUT A
FRONT WILL TRACKS THROUGH THE AREA TODAY AND TONIGHT. MVFR CIG/VIS ALONG
WITH SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY DURING THE
AFTERNOON AND EVENING HOURS. BUT BELOW MVFR CONDITIONS WILL BE
POSSIBLE BRIEFLY WITH ANY OF THE STRONGER THUNDERSTORMS. WINDY
CONDITIONS ARE ALSO EXPECTED WITH THE FRONT.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...WIND ADVISORY FROM 8 AM EDT /7 AM CDT/ TO 8 PM EDT /7 PM CDT/
WEDNESDAY FOR THE FOLLOWING ZONES: ANDERSON...BLEDSOE...
BLOUNT SMOKY MOUNTAINS...BRADLEY...CAMPBELL...CLAIBORNE...
COCKE SMOKY MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...
HAMILTON...HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...
LOUDON...MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...
NORTH SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...
NORTHWEST GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT
TN...SEQUATCHIE...SEVIER SMOKY MOUNTAINS...SOUTHEAST
CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...SULLIVAN...
UNICOI...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
GHHazardous weather outlook, Apr 27, 3:55 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GH
In the hours before
Special weather statement, Apr 27, 4:35 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 535 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-272300- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 535 AM EDT WED APR 27 2011 /435 AM CDT WED APR 27 2011/ ...A SIGNIFICANT OUTBREAK OF SEVERE WEATHER EXPECTED THIS AFTERNOON AND EVENING INCLUDING THE POSSIBILITY OF STRONG TORNADOES... A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY THIS AFTERNOON AND EVENING...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS TO THE SOUTHERN APPALACHIAN REGION. AN AREA OF STRONG TO SEVERE THUNDERSTORMS OVER ALABAMA AND MIDDLE TENNESSEE MAY AFFECT THE CUMBERLAND PLATEAU THIS MORNING...BUT THE BIGGER SEVERE THREAT FOR THIS REGION SHOULD MATERIALIZE THIS AFTERNOON AS SCATTERED SUPERCELL THUNDERSTORMS DEVELOP. THESE SUPERCELL STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER...AND ALSO THE POTENTIAL FOR STRONG AND LONG-LIVED TORNADOES. THESE SCATTERED SUPERCELL STORMS SHOULD THEN CONGEAL INTO A LINE BY THIS EVENING...WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY RAINFALL UP TO TWO INCHES. THERE WILL CONTINUE TO BE A THREAT FOR TORNADOES WITH THIS LINE OF STORMS IN THE EVENING. RESIDENTS OF EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA ARE URGED TO STAY INFORMED OF THE LATEST WEATHER INFORMATION TODAY AND TONIGHT. NOW IS THE TIME TO THINK ABOUT WHAT YOU WOULD DO IF A TORNADO WARNING WAS ISSUED FOR YOUR AREA. FOR SEVERE WEATHER AND TORNADO SAFETY INFORMATION...PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX/ DMG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 52 min |
| Apr 27, 7:25 AM CDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 65 min |
| Apr 27, 7:37 AM CDT | Tornado Warning | MRX | Bradley, Hamilton, Marion | 53 min |
| Apr 27, 7:49 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Bledsoe, Campbell, Morgan, Roane, Scott | 56 min |
| Apr 27, 8:14 AM CDT | Tornado Warning | MRX | Hamilton | 46 min |
| Apr 27, 8:15 AM CDT | Tornado Warning | MRX | Scott | 30 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 40 min |
| Apr 27, 8:33 AM CDT | Tornado Warning | MRX | Meigs, Rhea | 42 min |
| Apr 27, 8:39 AM CDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 66 min |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more | 54 min |
| Apr 27, 8:56 AM CDT | Tornado Warning | MRX | McMinn | 49 min |
| Apr 27, 9:10 AM CDT | Tornado Warning | MRX | Loudon, Meigs, Roane | 50 min |
| Apr 27, 9:23 AM CDT | Tornado Warning | MRX | McMinn, Monroe | 22 min |
| Apr 27, 9:47 AM CDT | Tornado Warning | MRX | Anderson, Knox | 18 min |
| Apr 27, 12:25 PM CDT | Tornado Warning | MRX | Marion | 65 min |
| Apr 27, 1:01 PM CDT | Severe Thunderstorm Warning | MRX | Sequatchie | 44 min |
| Apr 27, 1:10 PM CDT | Tornado Warning | MRX | Sequatchie | 50 min |
| Apr 27, 1:23 PM CDT | Tornado Warning | MRX | Bledsoe, Rhea | 52 min |
| Apr 27, 1:27 PM CDT | Tornado Warning | MRX | Hamilton, Marion | 48 min |
| Apr 27, 1:56 PM CDT | Tornado Warning | MRX | Bradley, Polk | 64 min |
| Apr 27, 2:04 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more | 56 min |
| Apr 27, 2:07 PM CDT | High Wind Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 11 hr |
| Apr 27, 2:11 PM CDT | Tornado Warning | MRX | McMinn, Meigs | 49 min |
| Apr 27, 2:24 PM CDT | Severe Thunderstorm Warning | MRX | Hamilton | 36 min |
| Apr 27, 2:38 PM CDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane | 52 min |
| Apr 27, 2:43 PM CDT | Tornado Warning | MRX | Loudon, McMinn, Monroe | 47 min |
| Apr 27, 2:53 PM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 3 hr |
| Apr 27, 3:00 PM CDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 60 min |
| Apr 27, 3:09 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 51 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | MRX | McMinn, Monroe, Polk | 65 min |
| Apr 27, 3:39 PM CDT | Areal Flood Advisory | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 3 hr |
| Apr 27, 3:51 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 54 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | MRX | Blount, Knox, Loudon, Sevier | 49 min |
| Apr 27, 4:16 PM CDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 59 min |
| Apr 27, 4:18 PM CDT | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 42 min |
| Apr 27, 4:29 PM CDT | Tornado Warning | MRX | Blount, Loudon, Monroe | 16 min |
| Apr 27, 4:38 PM CDT | Tornado Warning | MRX | Campbell, Scott | 37 min |
| Apr 27, 4:45 PM CDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Sevier | 32 min |
| Apr 27, 4:48 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 57 min |
| Apr 27, 4:59 PM CDT | Tornado Warning | MRX | Campbell, Claiborne, Morgan, Scott | 61 min |
| Apr 27, 5:01 PM CDT | Tornado Warning | MRX | Bradley, Hamilton | 59 min |
| Apr 27, 5:14 PM CDT | Tornado Warning | MRX | Marion | 61 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 66 min |
| Apr 27, 5:40 PM CDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Apr 27, 5:43 PM CDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 62 min |
| Apr 27, 5:52 PM CDT | Tornado Warning | MRX | Bledsoe, Rhea | 53 min |
| Apr 27, 5:57 PM CDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Apr 27, 6:01 PM CDT | Tornado Warning | MRX | Campbell, Claiborne, Hancock | 44 min |
| Apr 27, 6:01 PM CDT | Tornado Warning | MRX | Bradley, Hamilton, Meigs | 59 min |
| Apr 27, 6:06 PM CDT | Tornado Warning | MRX | Blount, Knox, Monroe, Polk | 54 min |
| Apr 27, 6:13 PM CDT | Flash Flood Warning | MRX | Campbell, Morgan, Scott | 3 hr |
| Apr 27, 6:21 PM CDT | Tornado Warning | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 39 min |
| Apr 27, 6:43 PM CDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 62 min |
| Apr 27, 6:49 PM CDT | Tornado Warning | MRX | Blount, Cocke, Hamblen, Jefferson, Knox, Sevier | 41 min |
| Apr 27, 6:53 PM CDT | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Apr 27, 6:54 PM CDT | Tornado Warning | MRX | Anderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more | 51 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.